# SDR 03198653

- Difficulty date: July 17, 2003
- Submitted: July 23, 2003
- Operation: Air carrier
- Aircraft: N653BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7438
- System (JASC): 2611 · Smoke Detection
- Part: Connector
- Condition: Contaminated
- Location: Smoke Detector
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CLIMB THE CREW REPORTED SMOKE IN THE CABIN. CREW DID NOT DECLARE EMERGENCY FLIGHT LANDED WITHOUT INCIDENT. PASSENGERS DEPLANED THROUGH NORMAL DOOR.  MAINTENANCE PERSONNEL CLEANED AND RECONECTED THE LAV SMOKE DETECTOR CANNON PLUG.  IT WAS DETERMINED SMOKE WAS CAUSED BY RESIDUAL OIL FROM PREVIOUS APU OIL LEAK.  A SATISFACTORY OPERATIONAL CHECK WAS PERFORMED AND AIRCRAFT WAS RELEASED FOR CONTINUED SERVICE.
